[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Affects of Corticosteroid Injections

I know this subject has been discussed in this forum before, but since I now
have a personal reason for wanting to know, I'll ask this group again:

I've seen a rheumatologist a couple of times in the last 2-3 months for some
serious neck and shoulder pain.  An MRI doesn't indicate any significant
damage, and a month of physical therapy hasn't really helped.  Either this doc
wasn't really listening when I saw him before, or whatever, when I saw him
this afternoon and he saw the limitations of my range of motion and I asked
about whether I might have frozen shoulder or something similar, he determined
that I probably have rotator cuff tendinitis and gave me a corticosteroid
injection.  Now I know my blood sugars are probably going to go out of wack,
but how soon after the injection can I expect this to happen, and for
approximately how long can I expect my sugars to be elevated (i.e., what's
"typical"), and what has been your increased insulin requirement when you've
had this done?

I know this can fall into the YMMV category, but I'd just like a general
indication of other folks' experience in this area.  Please respond directly
to me at email @ redacted since I'm on the digest and it might be a while
before I'd hear anything.  TIA - I appreciate all the experience and wisdom
that's out there, and hope I can return the favor some day!

Kathy Fagan
Dx 10/68, pumping 12/17/82
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml